# SDR 99UAL900619

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT ABORTED TAKEOFF AT APPROXIMATELY 100 KNOTS DUE TO A PASSENGER DOOR 1 LEFT WARNING INDICATION.
